Still Wondering What Happened
- 04-22-2006, 02:51 PM
Still Wondering What Happened
I used to frequent this board alot then something happened to me last October I still have no idea how it happened.
I was wondering if any of you have had anything like this happen.
Last summer I spent alot of effort going all out and finally about the latter part of september, was literally in the best shape I had ever been. As a former fatty, for once I was content with how I looked, felt and frankly for the first time in a long time actually felt like myself.
About that time I decided to add one of the NO2 boosters to my supp regiment. For about a week, it seemed to be going even better. Then one day, wham I hit a brick wall. I was so fatigued I couldnt hardly see straight. I was used to riding my bike alot that time and was riding on my daily commute to school, about 10 minutes. After a few days< i had to get another teacher to give me a lift home. One day, I was about halfway home and was so dizzy I had to pull over and literally felt like I would pass out. My color has disappeared and I was almost green.
I finally went to dr, and after being tested for every disease known to man it seems, the only thing they found was some ulcers in my espohagus, and put me on Prevacid. The blood tests showed that I was down about 6 units of blood!
The keep track of my blood count and it has been well within normal range for some time now. I was so anemic that I did well just to make it thru the day. Now I am trying to get back to normal, meaning I need to lose 35 lbs yep my diet has been full of crap.
Sorry to be so long in my post but this has been one of the most frustrating things ever happened to me...and no explaination to boot.
- 04-22-2006, 05:13 PM
That sounds like a scary experience. I hope everything goes well and you make a fast recovery. Wishing you the best.
- 04-22-2006, 05:25 PM
I hope someone can chime in who has a lot of knowledge of the NO products. I have only used Nitrix, and it was complete crap to me.
However, I'm guessing that the NO booster was not the cause of the problem. The anemia was probably latent, and it the timing of the symptoms and the NO product was probably coincidental.
Good luck. Eat well, stay active and hit the weights. You'll be back in shape in a few months.
If you can afford it, you might want to hire Bobo. That way you'll know that you're doing everything right, and you'll probably rebuild some lost LBM.
04-22-2006, 05:30 PM
Yeah, I highly doubt the NO booster caused it. Im sure it was a pre-existing condition. Maybe the increased blood flow agitated the ulcers enough to make them get active and cause the symptoms.
I just hope he gets better.
I too tried Nitrix once, didnt do a darn thing for me either.
04-22-2006, 06:39 PM
I don't know about ulcers but I have had serious problems with Arginine causing diarrea. When it happened it took me forever to figure out what it was because I was taking so many things at the time.
Specifically it was Diarginine Malate. However Citrulline Malate seems to not cause the problems.
Google agrees with my findings (Damn can't post URLs)
04-22-2006, 07:12 PM
Yeah it was kinda scary. I doubt the NO stuff did it by iotself but I cant help but think it might have aggrivated something I didnt know was there.
Well, everything is checking out normally so that's good.
At least I know there isn't one of the heavy hitters like cancer...that' something.
I have started back, slowly 'cause I am so out of shape right now. But it'll come back..I have made a career out of starting over..lol
04-22-2006, 10:32 PM
You were probably anemic and then the NO lowered your blood pressure and POW you felt it all at once.
That's my story and I'm sticking to it.
04-22-2006, 10:47 PM
Bump, I agree here, the NO probably sent your bp into a downward spiral. Arginine is in fruits and such so I doubt that had any effect all of a sudden.Originally Posted by bioman
04-22-2006, 10:51 PM
that could explain the blood pressure but my blood volume was 6 units low. SOmehow, I lost 6 units of blood. Took several weeks for the body to replenish it but it did. The blood tests have shown the my volume has steadily climed back to normal. BTW, even with the blood loss my bp was still within normal range.Originally Posted by jminis
Right now what concerns me most is that they cannot find the cause and I'm just hoping this doesn't happen again. For sure I wont use the No stuff ever again!
04-23-2006, 02:47 AM
Could it have been related to the ulcers in the esophagus? GERD maybe (you didn't happen to have frequent heartburn?).
04-23-2006, 09:12 AM
I had occasional heartburn but never thought anything of it. And this was my thought as well and when I asked Dr about it after the endoscopy he said the ulcers weren't enough to explain that much blood loss...Originally Posted by rocketscientist
I probably shouldhave gone to Dr right away in hindsight. Would probably been easier to pinpoint the cause.
04-23-2006, 12:28 PM
You would have noticed some GI issues if you lost that blood quickly..dark stools, GI distress et cetera.
04-23-2006, 01:19 PM
Yup..and none of that occured...this has got me totally stumped. WHo knows, maybe it was just one of those things that happens sometimes that is unexplainable for whatever reason.Originally Posted by bioman
04-24-2006, 02:35 AM
I have taken a few courses in Ant & Path in college. I am in no way a doctor, but this sounds like Aplastic Anemia. This is basically where your body (specifically your bone marrow) quits producing Erythrocytes (Red Blood Cells). In some cases of Aplastic Anemia leads to certain things reffered to as CTLs (cytotoxic T Lymphocytes) these are not a good thing. These along with other factors cause the suppression of RBCs production.
IF this is your case, then NO is DEADLY to you.
Your body by nature will try to increase blood flow to your entire body, but seeing as your RBC count is low, it will try to open up your blood vessels for more extensive flow. But NO has another nasty side-effect. It and cytokines, stop the production of hematopoietic cells.
hematopoietic cells- The precursor stem cells to all types of blood cells (lymphocytes, platelets and in your case erythrocytes.)
I believe the reason, and im not sure, you didnt notice any stool coloration is because of the subtle killing off your RBC's. Something i would imagine is that you would have had Yellow Jaundice. This would be due to a metabolism of bilirubin(a pigment in your hemeglobin).
Also what tipped me off is that Aplastic Anemia causes Gastrointestinal Ulcers.
Not to scare you, but the internal bleeding is the leading "problem" to put it nicely with this condition.
Go talk to your doctor, bring this up and get testing done.
If this is AA, you need to get it diagnosed now.
04-24-2006, 05:31 AM
Way to go Socrates44. Very good information and hopefully it will help msclbldrguy find a diagnosis.
Similar Forum Threads
- By NE1 in forum General ChatReplies: 11Last Post: 08-13-2003, 11:24 PM
- By DarCSA in forum SupplementsReplies: 68Last Post: 04-06-2003, 01:43 PM
- By hemotep in forum AnabolicsReplies: 8Last Post: 02-28-2003, 12:00 AM
- By DreamWeaver in forum General ChatReplies: 7Last Post: 12-15-2002, 01:59 AM
- By ralph4u2c in forum General ChatReplies: 6Last Post: 10-15-2002, 08:04 PM